Alert archive / Oklahoma / Tornado Warnings in 2007
Tornado Warning 5, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 30, 2007, 6:17 PM CDT for Cleveland County, McClain County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2007, 6:17 PM CDT (23:17 UTC)
- Expired
- Mar 30, 2007, 6:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Cleveland County, OK, McClain County, OK
The radar
The Norman radar (KTLX), 23 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 1:31 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 583 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 302317 TOROUN OKC027-087-302345- /O.NEW.KOUN.TO.W.0005.070330T2317Z-070330T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 617 PM CDT FRI MAR 30 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... CLEVELAND COUNTY IN CENTRAL OKLAHOMA... MCCLAIN COUNTY IN CENTRAL OKLAHOMA... * UNTIL 645 PM CDT * AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR GOLDSBY... MOVING NORTH AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE GOLDSBY...MOORE AND NORMAN. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 97 AND 121. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3509 9755 3504 9740 3538 9731 3538 9753 $$ JAMES
3 follow-up statements
000 WWUS54 KOUN 302320 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 620 PM CDT FRI MAR 30 2007 OKC027-087-302345- /O.CON.KOUN.TO.W.0005.000000T0000Z-070330T2345Z/ CLEVELAND OK-MCCLAIN OK- 620 PM CDT FRI MAR 30 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR MCCLAIN AND CLEVELAND COUNTIES... AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO ABOUT TO CROSS INTERSTATE 35 IN GOLDSBY...MOVING NORTH AT 35 MPH * LOCATIONS IN THE WARNING INCLUDE GOLDSBY...MOORE AND NORMAN. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 97 AND 121. DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO PROTECTION FROM TORNADO WINDS. STOPPING UNDER BRIDGES WILL BLOCK THE ROAD AND PREVENT YOU AND OTHERS FROM REACHING SAFE SHELTER. THIS TORNADO MAY BE OBSCURED BY RAIN AND MAY NOT BE VISIBLE. ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS. LAT...LON 3509 9755 3504 9740 3538 9731 3538 9753 $$ JAMES
000 WWUS54 KOUN 302335 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 634 PM CDT FRI MAR 30 2007 OKC087-302344- /O.CAN.KOUN.TO.W.0005.000000T0000Z-070330T2345Z/ MCCLAIN OK- 634 PM CDT FRI MAR 30 2007 ...THE TORNADO WARNING HAS BEEN CANCELLED FOR MCCLAIN COUNTY... LAT...LON 3522 9753 3516 9743 3538 9731 3538 9753 $$ OKC027-302345- /O.CON.KOUN.TO.W.0005.000000T0000Z-070330T2345Z/ CLEVELAND OK- 634 PM CDT FRI MAR 30 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CLEVELAND COUNTY... AT 634 PM CDT...THE THUNDERSTORM THAT PROMPTED THE EARLIER TORNADO WARNING HAS WEAKENED. HOWEVER...ADDITIONAL ROTATING THUNDERSTORMS ARE FORMING ON THE EAST AND NORTHEAST SIDES OF NORMAN...AND COULD PRODUCE ANOTHER TORNADO AT ANY TIME. * LOCATIONS IN THE WARNING INCLUDE MOORE AND NORMAN. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3522 9753 3516 9743 3538 9731 3538 9753 $$ JAMES
000 WWUS54 KOUN 302347 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 644 PM CDT FRI MAR 30 2007 OKC027-302354- /O.EXP.KOUN.TO.W.0005.000000T0000Z-070330T2345Z/ CLEVELAND OK- 644 PM CDT FRI MAR 30 2007 ...THE TORNADO WARNING FOR CLEVELAND COUNTY EXPIRES AT 645 PM CDT... THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED...AND APPEARS UNLIKELY TO PRODUCE ANOTHER TORNADO. HOWEVER...A TORNADO WATCH REMAINS IN EFFECT WITH ADDITIONAL TORNADO WARNINGS POSSIBLE THIS EVENING. LAT...LON 3522 9753 3516 9743 3538 9731 3538 9753 $$ JAMES
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 30, 11:20 AM CDT, 6 hours 57 minutes earlier.
Area forecast discussion, Mar 30, 11:20 AM CDT, 6 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1120 AM CDT FRI MAR 30 2007
.DISCUSSION...
DUE TO SEVERE WEATHER OPERATIONS...WE ARE CONSOLIDATING THE AREA
FORECAST DISCUSSION INTO ONE ISSUANCE TODAY. SO THIS WILL REPRESENT
THE FORECAST RATIONAL FOR TODAY/TONIGHT...AND THE NEXT 7 DAYS.
COOLER AND DRIER AIR CONTINUES TO ACCELERATE SOUTHWARD ACROSS WEST
TEXAS IN RESPONSE TO THE DEEPENING SURFACE LOW AND ASSOCIATED
BALANCING OF MASS CONVERGENCE WITH ALL THE CONVECTION. THE
ASSOCIATED FRONT IS NEARLY STATIONARY AND EXTENDS NORTHEASTWARD
FROM THE LOW TO NEAR WICHITA FALLS...EL RENO...AND PONCA CITY WITH
ANOTHER WEAKER BUT POTENTIALLY SIGNIFICANT BOUNDARY EXTENDING ACROSS
NORTH TEXAS. HAVE ALREADY LOWERED HIGH TEMPERATURES TODAY DUE TO
THESE TRENDS. CONVECTION IS ALSO EXPANDING ACROSS THE REGION IN
RESPONSE TO AN INTENSE SHORTWAVE TROUGH OVER SOUTHWEST TEXAS AND
WEAKLY CAPPED ENVIRONMENT.
REGARDING THE EVOLUTION OF RELEVANT WEATHER FEATURES THROUGH TONIGHT
WE ARE FOLLOWING A COMPROMISE BETWEEN THE NAM AND GFS WHICH HAS THE
SURFACE LOW DEEPENING ALONG THE ABOVE MENTIONED FRONT LATER TODAY
WHILE LIFTING NORTHWARD ALONG IT. THIS SCENARIO WOULD ALSO ALLOW THE
BOUNDARY OVER NORTH TEXAS TO LIFT COMPLETELY NORTHWARD WITH THE
SURFACE LOW AND ALLOW THE WARM SECTION OVER CENTRAL TEXAS TO HAVE AT
LEAST AN OPPORTUNITY TO ADVECT INTO SOUTH CENTRAL OKLAHOMA...PERHAPS
EVEN FARTHER NORTH...DEPENDING ON CONVECTION NORTH OF IT.
GIVEN THE MAGNITUDE OF LIFT AND ASSOCIATED VERTICAL SHEAR LATE
DEVELOPING OVER THE AREA LATE TODAY/TONIGHT...WE ARE CONCERNED ABOUT
THE POSSIBILITY OF NEEDING A MODERATE RISK FOR THE PROPOSED POSITION
OF THE WARM SECTOR WHICH IS FORECAST TO LIFT COMPLETELY NORTH OF THE
RED RIVER LATE TODAY AND ESPECIALLY TONIGHT. SO THE NOON ISSUANCE OF
THE HAZARDOUS WEATHER OUTLOOK MAY REFLECT THIS THINKING. IF
SUFFICIENT INSTABILITY CAN MANAGE TO WORK ITS WAY INTO THE
REGION...THE POTENTIAL EXISTS FOR A SIGNIFICANT TORNADO
POTENTIAL...WITH STORMS POSSIBLY FORMING IN THE WARM SECTOR...ALONG
WITH AN INTENSE SQUALL LINE NEAR THE EASTWARD SURGING COLD FRONT
LATER TONIGHT. THESE ARE CONCERNS FOR MAINLY LATE TODAY AND THROUGH
TONIGHT. IF THE WARM SECTOR LIFTS EVEN FARTHER NORTH...THE MODERATE
RISK AREA MAY NEED TO LIFTED NORTHWARD WITH IT.
AFTER TONIGHT...SCATTERED -TSRA MAY AFFECT NORTHERN OKLAHOMA ON
SATURDAY AS THE DEEPENING UPPER LOW SUPPORT STEEP LAPES AND WEAK
INSTABILITY ABOVE THE ASSOCIATED CYCLONIC LOWER LEVEL FLOW. WILL
HAVE TO WATCH FOR STRONG WINDS ALONG THE KANSAS BORDER SATURDAY AS
WELL AS A DEEPLY MIXED BOUNDARY LAYER MAY ALSO DEVELOP. NOT
EXPECTING A WIND ADVISORY BUT IT WOULD NOT RULE OUT THE
POSSIBILITY...ESPECIALLY IF THE SURFACE LOW STAYS CLOSE TO THE
KANSAS/OKLAHOMA STATE LINE.
EXPECT THE NEXT CHANCE FOR THUNDERSTORMS TO DEVELOP BY NEXT MONDAY
NIGHT AND TUESDAY AS ANOTHER COLD FRONT ENTERS THE REGION. HAVE MADE
LITTLE CHANGES FOR THESE PERIODS....PREFERRING TO PLACE OUR EMPHASIS
ON TODAY AND TONIGHT.
THE FLOOD WATCH THAT IS ALREADY IN EFFECT WILL NOT BE CHANGED WITH
ANTECEDENT CONDITIONS AND FORECAST QPF STILL SUPPORTING THIS IDEA.
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 55 68 47 79 / 80 20 10 10
HOBART OK 50 68 46 79 / 90 10 0 10
WICHITA FALLS TX 55 70 50 80 / 80 10 10 10
GAGE OK 45 62 43 76 / 80 20 0 10
PONCA CITY OK 55 63 46 77 / 80 30 10 10
DURANT OK 61 71 52 81 / 80 30 10 10
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ006>008-011>013-
015>020-022>032-035-037>048-050>052.
TX...FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ085-086-088>090.
JAMES/PALUCKIHazardous weather outlook, Mar 30, 7:58 AM CDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
758 AM CDT FRI MAR 30 2007
OKZ004>048-050>052-TXZ083>090-301700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
758 AM CDT FRI MAR 30 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTH
CENTRAL... CENTRAL... AND SOUTHERN OKLAHOMA... AND ALL OF WESTERN
NORTH TEXAS THROUGH TONIGHT.
LOCATION...
THE SLIGHT RISK AREA IS MAINLY SOUTHEAST OF A CHEROKEE... TO
CLINTON... TO HOLLIS LINE.
IMPACTS...
HAIL TO THE SIZE OF GOLFBALLS.... WIND GUSTS TO 70 MPH... AND
ISOLATED TORNADOES WILL BE POSSIBLE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 3 PM THROUGH
TONIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH
TONIGHT.
DISCUSSION...
THE MAIN UPPER LOW OVER THE SOUTHERN ROCKIES THIS MORNING WILL MOVE
EAST INTO THE SOUTHERN PLAINS TODAY AND TONIGHT... WITH DISTURBANCES
ROTATING AROUND THE SYSTEM. MEANWHILE... A COLD FRONT WHICH MOVED
ACROSS NORTHWEST OKLAHOMA EARLY THIS MORNING WILL CONTINUE TO MOVE
SOUTHEAST THIS MORNING AND STALL NEAR THE INTERSTATE 44 CORRIDOR
BEFORE LIFTING BACK NORTH. A SURFACE LOW PRESSURE IS ALSO EXPECTED
TO DEVELOP ALONG THE FRONT LATER TODAY. PERIODS OF WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL DEVELOP THROUGH TONIGHT AS THE UPPER
LOW APPROACHES THE AREA. IF WIDESPREAD ACTIVITY DEVELOPS BEFORE
HEATING CAN DESTABILIZE THE ATMOSPHERE... STRONG INSTABILITY WILL
LIKELY NOT DEVELOP. HOWEVER... AS THE DAY PROGRESSES WIND SHEAR WILL
INCREASE ACROSS THE REGION ALONG WITH COOLING AT THE MID AND UPPER
LEVELS. THIS WIND SHEAR AND COOLING ALOFT ALONG WITH VARIOUS
BOUNDARIES AND A DEVELOPING SURFACE LOW IN THE AREA MAY BE
SUFFICIENT FOR SEVERE STORMS TO DEVELOP. IF ENOUGH HEATING OCCURS...
INSTABILITY AND WIND SHEAR WILL LIKELY BE SUFFICIENT FOR SEVERE
STORMS TO DEVELOP ACROSS MUCH OF OKLAHOMA AND ALL OF WESTERN NORTH
TEXAS. IF SEVERE STORMS DO DEVELOP... ISOLATED TORNADOES... LARGE
HAIL... AND DAMAGING WIND GUSTS WILL BE POSSIBLE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAR 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.
OTHER HAZARDOUS WEATHER...
PERIODS OF HEAVY RAINFALL PRODUCING WIDESPREAD RAINFALL AMOUNTS OF
TWO TO FOUR INCHES... WITH LOCALIZED AMOUNTS OF OVER 5 INCHES
POSSIBLE... WILL RESULT IN RAPID RUNOFF LEADING TO MAINSTEM FLOODING
OF AREA RIVERS AND FLASH FLOODING. URBAN AREAS WILL ALSO BE PRONE TO
FLOODING OF STREETS. A FLOOD WATCH IS IN AFFECT THROUGH SATURDAY
MORNING FOR MUCH OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. PLEASE
REFER TO THE FLOOD WATCH PRODUCT FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LIKELY CONTINUE OVER PARTS OF THE AREA SATURDAY
AS THE UPPER STORM SYSTEM EXITS THE REGION.
AN ACTIVE WEATHER PATTERN RETURNS TO THE REGION EARLY NEXT
WEEK...WITH ADDITIONAL CHANCES OF SEVERE STORMS.
OTHER HAZARDOUS WEATHER...
LINGERING HEAVY RAIN MAY CONTINUE TO CAUSE FLOODING IN SOME
LOCATIONS SATURDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.
MAXWELLIn the hours before
Special weather statement, Mar 30, 5:51 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 551 PM CDT FRI MAR 30 2007 OKZ040-302300- GARVIN OK- 551 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARVIN COUNTY. AT 551 PM...A LINE OF STRONG THUNDERSTORMS WAS OVER EASTERN STEPHENS COUNTY...MOVING EAST AT 35 MPH. WINDS TO 50 MPH ARE POSSIBLE...ALONG WITH TORRENTIAL RAIN AS THIS LINE OF STORMS ENTERS WESTERN GARVIN COUNTY. PEOPLE IN GARVIN COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Special weather statement, Mar 30, 5:57 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 557 PM CDT FRI MAR 30 2007 OKZ046-050-302330- LOVE OK-CARTER OK- 557 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WESTERN CARTER AND WESTERN LOVE COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF WILSON AT 557 PM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM MAY PRODUCE WINDS OF 40 TO 50 MPH ALONG WITH TORRENTIAL RAINFALL. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, Mar 30, 5:59 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 559 PM CDT FRI MAR 30 2007 OKZ025-302315- OKLAHOMA OK- 559 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR OKLAHOMA COUNTY. A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF THE VILLAGE AT 559 PM CDT...MOVING NORTH AT 25 MPH. FUNNEL CLOUDS...50 MPH WINDS...AND EXTREMELY HEAVY RAIN MAY ACCOMPANY THIS STORM. FURTHER STRENGTHENING IS POSSIBLE. PEOPLE IN OKLAHOMA COUNTY...INCLUDING THE CITY OF EDMOND...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Special weather statement, Mar 30, 6:04 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 604 PM CDT FRI MAR 30 2007 OKZ028-029-302315- CLEVELAND OK-MCCLAIN OK- 604 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND AND MCCLAIN COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER NEWCASTLE AT 604 PM CDT...MOVING NORTH AT 25 MPH. 50 MPH WINDS AND VERY HEAVY RAIN ARE LIKELY...AND FUNNEL CLOUDS ARE POSSIBLE. FURTHER STRENGTHENING IS ALSO POSSIBLE. PEOPLE IN CLEVELAND AND MCCLAIN COUNTIES...INCLUDING THE CITY OF MOORE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Special weather statement, Mar 30, 6:14 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 614 PM CDT FRI MAR 30 2007 OKZ028-302330- MCCLAIN OK- 614 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR MCCLAIN COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER GOLDSBY AT 614 PM CDT...MOVING NORTH AT 40 MPH. WINDS TO NEAR 50 MPH AND VERY HEAVY RAIN ARE LIKELY. FUNNEL CLOUDS ARE ALSO POSSIBLE. PEOPLE IN MCCLAIN COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Special weather statement, Mar 30, 6:16 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 616 PM CDT FRI MAR 30 2007 OKZ028-040-302345- MCCLAIN OK-GARVIN OK- 616 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR NORTHERN GARVIN AND SOUTHERN MCCLAIN COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER ERIN SPRINGS AT 616 PM CDT...MOVING NORTHEAST AT 35 MPH. WINDS TO NEAR 50 MPH AND VERY HEAVY RAIN ARE LIKELY. FUNNEL CLOUDS ARE ALSO POSSIBLE.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 12:09 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 51 min |
| Mar 30, 12:55 PM CDT | Flash Flood Warning | OUN | Jefferson | 3 hr |
| Mar 30, 1:16 PM CDT | Flash Flood Warning | OUN | Jefferson | 3 hr |
| Mar 30, 1:37 PM CDT | Flash Flood Warning | OUN | Stephens | 3 hr |
| Mar 30, 1:38 PM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| Mar 30, 1:48 PM CDT | Flash Flood Warning | OUN | Cotton | 3 hr |
| Mar 30, 3:20 PM CDT | Flash Flood Warning | OUN | Carter, Love | 3 hr |
| Mar 30, 4:01 PM CDT | Flash Flood Warning | OUN | Jefferson | 4 hr |
| Mar 30, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 42 min |
| Mar 30, 4:29 PM CDT | Flash Flood Warning | OUN | Stephens | 3 hr |
| Mar 30, 5:33 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 117 min |
| Mar 30, 5:33 PM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain | 117 min |
| Mar 30, 6:11 PM CDT | Flash Flood Warning | OUN | Carter, Love | 3 hr |
Nearby
Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.